# SDR IPXA2025070366217

- Difficulty date: June 23, 2025
- Submitted: July 3, 2025
- Operation: Air carrier
- Aircraft: N607UP
- Make and model: Boeing 747-8F
- Aircraft serial: 64265
- Aircraft time: 30,699 hours, 4,406 cycles
- System (JASC): 5524 · Elevator Miscellaneous Structure
- Part: Support
- Part number: 183U34243
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK, SUPPORT OF OUTBD ELEVATOR L/E AREA NEAR ELEN STA 265 (REPLACE).  FABRICATE P/N(183U3424-3) PER BOEING DWG 183U3424 SH2 REV. A; 183U3424-3 PL REV."A"AND ORIGINAL PART AS A SAMPLE IAW GMM-MTX CH 9.08 REV.12 REQUIREMENT AND EGAT WORK SHEET NO.50465. INSTALLED FABRICATED SUPPORT I.A.W SRM 51-40-02-0G REV.46 AND BOEING DWG 183U3400 SH4 REV.-.
